Syndol Headache Relief (Codeine/Paracetamol) - 30 Tablets

Based on 73 reviews
£6.89
In stock
£6.89

Product & Safety Notice

  • The maximum purchase for this product is 1
  • 3 Days use only
    This product can cause addiction
    Click here for advice
Laura Henderson - Medical Content Writer
Laura Henderson
James O'Loan - CEO & Superintendent Pharmacist
James O'Loan
CEO & Superintendent Pharmacist
15/09/2022
i
How we ensure accuracy in our content

What is Syndol Headache Relief?

Syndol Headache Relief tablets are pain relief medication that can help to ease headaches and pain caused by migraines. Ideal for those who suffer from headaches that cannot be managed by painkillers like aspirin, ibuprofen, or paracetamol alone, Syndol gets to work fast to ease headaches and other pain.

 

What causes headaches?

Many people suffer from headaches regularly, as they are a very common, everyday ailment. They can be caused by lots of different things, with some of the most common causes of headaches including:

  • Cold and flu
  • Stress
  • Bad posture
  • Eyesight problems
  • Not eating regular meals
  • Dehydration
  • Drinking too much alcohol
  • Taking too many painkillers
  • Your period
  • Menopause

 

How will these tablets relieve my headaches?

Syndol tablets contain 3 active ingredients which work together to relieve headaches and migraines. These three ingredients are:

  • Paracetamol
  • Codeine
  • Caffeine

Paracetamol and codeine are pain relief medications which can work together to ease the pain. Paracetamol can also be used to reduce fever and high temperatures. Caffeine helps to make paracetamol more effective.

 

How to take Syndol Headache Relief tablets

For adults taking this product, take 2 tablets every 4 – 6 hours as required. Do not take more than 8 tablets in any 24-hour period. For more information about how many tablets to give to children between the ages of 12 – 18, please read the patient information leaflet.

 

Why do I have to answer questions to buy this product?

You do not need a prescription for Syndol, however, you will be asked to complete a short medical questionnaire by your Chemist-4-U pharmacist before we can take your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that this product is the best choice for you.

 

When should Syndol not be used?

Syndol Headache Relief is not suitable for use by children under the age of 12. Do not use this product if you are allergic to paracetamol, codeine, caffeine or any of the other listed ingredients. These tablets might cause drowsiness, do not attempt to drive or use tools or machinery unless you are certain that you are not affected in this way. Do not take Syndol if you:

  • Have acute asthma
  • Have a severe respiratory disease
  • Suffer from alcoholism
  • Have had recent bile duct surgery (e.g. gallstones)
  • Suffer from paralytic ileus, where your bowel has ceased to function
  • Have recently had a head injury or raised pressure in the skull
  • Are breastfeeding
  • Have been told by your doctor that you are a CYP2D6 ultra metaboliser (metabolise rapidly codeine into morphine)
  • Are under 18 years old and have had your tonsils or adenoids removed

Speak to your doctor or Chemist4U pharmacist before using this product if you:

  • Suffer from kidney or liver problems, including alcoholic liver disease
  • Have an enlarged prostate gland
  • Suffer from low blood pressure
  • Suffer from inflammatory or obstructive bowel disorders such as constipation, diarrhoea, or bloating
  • Suffer from an underactive thyroid gland
  • Are elderly or debilitated
  • Are pregnant or planning to have a baby

Syndol should not be taken at the same time as some other medications as they can interact. For a full list of which medications should not be used with this product, please read the patient information leaflet carefully.

 

Does this product have any side effects?

Like all medicines, Syndol can have side effects, although not everyone will experience them. These side effects include:

  • Allergic reaction, e.g. rash, itching, swollen red areas of skin, swelling of the face
  • Very rare cases of serious skin reactions have been reported
  • Signs of blood disorders, e.g. unexplained or unusual bruising or bleeding, fever, infections
  • Signs of heart and circulation effects, e.g. unusually low heart rate, low blood pressure, hypothermia
  • Nervous system problems which can cause hallucinations
  • Restricted breathing
  • Abdominal or back pain
  • Stomach and intestine effects, e.g. constipation, stomach cramps, feeling sick and vomiting
  • Signs of other nervous system problems, e.g. dizziness, lightheadedness, disorientation, drowsiness, headache, tremor, nervousness, confusion, irritability, restlessness, anxiety, mood changes, vertigo
  • Heart and circulation effects e.g. increased awareness of your heartbeat, head rush, dizzy spells, increase in your heartbeat, sweating
  • Difficulty passing water, needing to pass urine more often, passing less urine than usual
  • Decreased libido or potency
  • Muscle rigidity
  • Dry mouth
  • Your eye’s pupil may become smaller
  • Blurred or double vision
  • Nightmares

If you experience these or any other side effects while using this product, stop use and speak to your doctor or Chemist 4 U pharmacist right away. You can also record any side effect using the MHRA Yellow Card Scheme.

 

Important Information

This product is a medicine; make sure to speak to your doctor or pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here

If you are concerned about an addiction to 'over the counter' medication we urge you to visit the below links for professional help and advice

Ingredients

  • Contains the active ingredients: paracetamol 500mg, caffeine 30mg, and codeine phosphate 8 mg.

    Also contains: povidone, maize starch, methylcellulose, talc, purified water, calcium stearate, methylhydroxypropylcellulose and polyethylene glycol.

Drug Data
Product Type
OTC
Brand Information
Brand Name
Syndol
Product Data
Days Supply
4
Quantity
30 Tablets

5 tips to ease your joint pain during winter

      Many people dislike winter because of the dark mornings, the thick frost coating our car windows, and for some, it’s the start of sore, stiff, achy joints.   Why does this happen and how can you ease the discomfort?   In this guide we’ll discuss the link...

Read More

How to choose the right painkillers to relieve your back pain

      Looking for the right painkillers to relieve your back pain?    Whether it’s the consequence of remote working, or you’re simply seeking an alternative treatment option for a long-standing condition, you’ve come to the right place.   In this guide, we’ll suggest a range of painkillers so...

Read More

What is Sciatic Nerve Pain and How Can I Relieve It?

Sciatica can be a real pain in the butt – and I mean that literally!

If you’ve got a pain that runs from your lower back, to your bottom, and down to your legs and feet, then you could be suffering with sciatica.

So, let’s take a look at this condition, what makes it such a pain, and what you can do to make yourself more comfortable as you heal.

Read More

Can I take two painkillers at once?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Read More

Do you have a headache or a migraine?

Headaches and migraines are a real pain in the neck, or well, a pain in the head, but how do you know if you’re dealing with a migraine or a headache?

Both of them cause a lot of pain in your head, but what is the difference between the two?

If you’re not sure whether the head pain that’s making you feel extra grumpy every Monday morning is a headache or a migraine then you’re in luck, as we’re about to break down what makes the two so different.

Read More

Why you're getting headaches after exercise

      Headaches are common when we’re stressed, tired, dehydrated or even hungover! But did you know that exercise and exertion can cause headaches, too?   Not only are exercise headaches annoying to deal with, but they can be off putting. After all, exercise is supposed to be rewarding...

Read More

Can summer cause migraines?

      A migraine is a type of headache that causes very intense pain on one side of the head, vomiting and even auras. While some people might be aware of what triggers their migraines, such as hormonal changes or a lack of sleep, migraines may also be triggered...

Read More

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

Shipping Times

MethodHandling TimeTransit TimeTimescaleApprox Cost
Standard Shipping (3-5 Working Days)123£2.95
Royal Mail Tracked 24011£4.95

Times are given in working days and are approximate. Costs may change based on order total, day of the week or location within the UK. Ability to hit timescales will depend on whether the products are ordered before a cut off time, as well as additional administration time incurred in reviewing your order.

Please review the estimates at the checkout.

Shipping Costs

Free UK Delivery on all orders over £30* - Delivery within 3-5 working days.

Standard UK Delivery - £2.95* - Delivery within 3-5 working days.

Express UK Delivery - £4.95** - Delivery within 1-2 working days.

Temperature Controlled Delivery - £8.85 - Delivery within 1-3 working days.

Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

*Excluding refrigerated products and treatments which are subject to different postage charges.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

Returns Information

Customers can read our full returns policy by clicking here

Syndol Headache Relief (Codeine/Paracetamol) - 30 Tablets Reviews

Susan Platt, Sutton Coldfield.,
By
Always reliably gets rid of my migraine headaches.
John Wright,
By
My wife has used this product and always found it is a very good relief.
Carol,
By
It is very good for my headaches and migraines
Joy Forrester-Addie,
By
Good for severe headache. I always like to keep Syndol for emergencies.
Maatje,
By
Works for Back-and-Headache